On a dimensional reduction method a posteriori error estimation and an adaptive approach

M. Vogelius, I. Babuska

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

This paper is the last in a series of three which analyze an adaptive approximate approach for solving (n + l)-dimensional boundary value problems by replacing them with systems of equations in n-dimensional space. In this paper we show how to find reliable a posteriori estimates for the error and how these can also be used in the design of an adaptive strategy. Various numerical examples are contained in the paper.

Original languageEnglish (US)
Pages (from-to)361-384
Number of pages24
JournalMathematics of Computation
Volume37
Issue number156
DOIs
StatePublished - Oct 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a dimensional reduction method a posteriori error estimation and an adaptive approach'. Together they form a unique fingerprint.

Cite this